# SDR 2025FA0000413

- Difficulty date: June 20, 2025
- Submitted: June 20, 2025
- Operation: General aviation
- Aircraft: N670L
- Make and model: Diamon DA 40 NG
- Aircraft serial: 40NC081
- Aircraft time: 4,220 hours
- Engine: Austro E4
- Engine time: 659 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Condition: Faulted
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, K, R
- Precautionary procedure: A

## Discrepancy

PILOT REPORT: COMING BACK IN ON LIFT ARRIVAL, FELT ENGINE SHUDDER FOLLOWED BY DUAL ECU FAILURE. ECU A KEPT COMING ON AND OFF. INTERMITTENT POWER LOSS, HEADING TO 2R2. COMING INTO LAND AT 2R2, HAD LOSS OF OIL PRESSURE. MAINTENANCE FINDINGS: FOUND ROCKER COVER PENITRATED. REMOVED COVER AND FOUND #4 CYLINDER ROCKER BROKEN. PERFORMED BORESCOPE AND FOUND BROKEN VALVE AND DAMAGED PISTON.
